# SDR DALA2021093005906

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 53,048 hours, 27,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - FWD CABIN EXIT LOCATION LIGHT (50WL) LENS IS INCORRECT. CORRECTIVE ACTION: REMOVED AND REPLACED FWD CABIN EXIT SIGN. REF A319 IPC 33-51(7781014)
